MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CCO; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES LLC SWAN-GANZ CCO; CATHETER, CONTINUOUS FLUSH
Model Number 139F75
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Defect in pa catheter.A copper wire extended from the connector for the co monitor cable.Staff were able to read pa and cvp via spacelab monitor.Staff was unable to get a continuous svr/co/ci due to connection issues.Fda safety report id # (b)(4).

Brand Name
SWAN-GANZ CCO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
irvine CA 92614
MDR Report Key9596052
Report NumberMW5092279
Device Sequence Number16813631
Product Code KRA
UDI-Device Identifier00690103000474
UDI-Public(01)00690103000474
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2020
Device Model Number139F75
Device Catalogue Number139F75
Device Lot Number61321266
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight111